# SDR HEEA955889

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 6720 · Tail Rotor Control System
- Part: Yaw Control
- Part number: 7001484
- Condition: Defective
- Location: T/R Control
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW ACTUATOR DEFLECTS LEFT, WILL NOT ENTER.
